# SDR SWAA042695

- Difficulty date: September 15, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 20,168 hours, 11,648 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273A12011
- Part serial: 0302
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER RETRACTING LANDING GEAR, NOSE WHEEL EXTENDED WHEN HANDLE PLACED TO OFF.  CYCLED GEAR, WORKED NORMAL.  REMOVED AND REPLACED NOSE GEAR LOCK ACTUATOR PER MM.
